... 40mg the other day she felt bad again and wanted to end it so went to see her doctor who wasnt very helpful he told her to go to the hospital which she did there she see a dr who asked loads of questions and told her to continue going to her sessions on a friday which she hates , and he also refered her to see an ocd doc who wasnt much help either he upped her dose to 60mg she told him she cant eat it makes her feel sick to which he replied u must be or u wouldnt be alive , she would like to change her tablets but is getting know where has anyone else had this with these tablets any info would be apprieated
Change her doctor immediatly when a person talks about suicide everyone including the doctor should take this in the most serious manner. The doctor that she sees should be fired that joke was not even funny. I have not heard of that medication being used to treat bipolar depakote or lithium but never fluoxetine. Suicide may be one of the side effect of that medication and to continue taking it may cause serious problems to the point where she acts on that thought.
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2014 • 1 answer
Posted 26 Nov 2014 • 2 answers
Posted 10 Jun 2015 • 5 answers
Posted 17 Oct 2015 • 1 answer
Posted 8 Jan 2016 • 1 answer